# SDR SIMA200919104

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 18,195 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 18,195 hours, 16,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - DURING HMBV THE LT SIDE OF THE CENTER BEAM WAS FOUND CORRODED AT THE THIRD CARBON CROSS BEAM FROM THE FRONT.  AIRCRAFT REMOVED FROM SERVICE.  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR PIECES IAW EMB SRM 43-00-10 FIGURE 203.  AIRCRAFT RETURNED TO SERVICE.
